Zither Pharmaceutical Private Limited
Zither Pharmaceutical Private Limited
Manimajra, Chandigarh
GST No. 04AAACZ3861H1ZC
Send E-mail
View Mobile No.
Home  » Our Products  » 

Pain Killer


Leading Wholesale Trader of paracetamol 325 mg phenylephrine 5 mg cpm 2 mg caffeine16 mg from Chandigarh.

Get Best Quote

Approx. Rs 1,000 / Box Get Latest Price

Product Details:
Minimum Order Quantity50 Box
Also givesThird Party Manufacturing, PCD Pharma Franchise
BrandZITCOLD-TAB
Packaging Size20X10
CompositionPARACETAMOL 325 mg + PHENYLEPHRINE 5 mg + CPM 2 mg + CEFFINE 16 mg
FormTablet
Prescription/Non prescriptionPrescription

We are providing a broad range of Zitcold Tablet. Our offer tablet is highly used for sneezing, nasal congestion and fever.Vendors process our offered tablets using the industry proven chemical ingredient.Moreover, this tablet also tests on diverse medical industry parameters. This tablet is extremely used by patient owing to their quick action, longer shelf life, easy to consume and no side effect.

Features:


  • Precisely composed
  • No side effects
  • Fast relief


Additional Information:
  • Item Code: ZITCOLD-TABLET

Yes! I am interested


 






Corporate Brochure




Explore More Products
 
View Mobile No.

 

Send SMS
Rajat Garg  (Director)
Zither Pharmaceutical Private Limited
SCF 1025, Motor Market, Manimajra Fun Republic
Chandigarh - 160101 , India
Send E-mail
Share Us:
X